# SDR FDEA2021122103108

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 6,526 hours, 3,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PASSING FL180, STARTED GETTING A STRONG  BURNING SMELL. DONNED O2 MASKS AND RAN QRC AND QRH.  DECLARED AN EMERGENCY, UNEVENTFUL LANDING. CRASH,  FIRE AND RESCUE INSPECTED EXTERIOR FOR EVIDENCE OF  A FIRE, NONE NOTED. CFR, ALSO INSPECTED INTERIOR OF  AIRCRAFT, NO NOXIOUS FUMES REPORTED.
